# SDR F3LA96048

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK INDICATIONS IN LT BS 727, STRINGER 18A OUTBOARD CHORD FORWARD AND AFT OF BOTH FASTENER HOLES.  ACCESSED REPAIR AREA.  FOUND CRACKS CONTAINED IN FASTENER HOLES.  FABRICATED AND INSTALLED REPAIR PARTS FOR INTERIM REPAIR PER SB 737-53A1166.  RE-INSTALLED ALL ITEMS REMOVED FOR ACCESS.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 289.  (M)
